lately i have realized that i have no sex drive i have no urge to have sex is it because im on the contraceptive pill could that be the reason and what can i do to boost my sex drive im almost 20 yrs and i dont have a sex drive my boyfriend is a sensual person and he's older than i am which is a bit ironic. and i spoke to my doctor about the change in the discharge since ive been on the pill because it was creamy white,thick and sometimes sticky its normal in odor i ave no itching or burning or discomfort so she said every things normal and the pill changes the hormone because i had an hormonal imbalance. some times i find it smells like the contraceptive i take is tht alright ? do u think i should ask her to see a gynecologist?
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.